Azilect and Sinemet


#1

Hi all,

is there anyone taking just Azilect and Sinemet? If so, how are you finding it? Particularly with regard to sleeping.

hoping for a bit of feedback,

Banjo


#2

I feel like I am in a vice can't sleep gamble or watch soft porn actually I 've done both at the same time which shows how ridiculous it has become I am on 9 x12.5 mg sinemet + 50mg sinemet + 2x8mg requip  +1 mg rasagiline the parkinsons is under control but I am not any ideas .am I on my own in here or is there anyone else in here as well ?       answers on a post


#3

Hi goblin.shark.

you are not alone. Many thousands have suffered from these problems. Requip and other similar drugs  called dopamine agonists are well- known to cause OCDs usually gambling and hypersexuality, causing loss of savings, debt and breakdown of relationships.

Ring the PDUK helpline, read their  info on " obsessive compulsive behaviour and  dopamine agonists " Google it. Read about the link with your drugs .

But seek help before your life is ruined.

Changes to medication and counselling can give you your life back.

I wish you great strength and send my love.

GG


#4

I have to go along with Goldengirl on this. I wish you luck. Let us know how you fare (assuming you ring them).

Banjo


#5

Hi Goblin shark

 

I can guarantee it is the Requip that is making you feel out of control. Please, please come off of them.

Regards

 

Caroline

c


#6

What upsets me is we are being told that all neuros tell their patients about the risk of developing serious OCDs on these drugs and monitor them carefully.

It is obvious that not all doctors do this and some patients slip through the net, risking their sanity and relationships.

Thank goodness they find the forum and find the route back to normality.

What happens to those who don't reach the forum and how many are there?

Despairingly

GG


#7

Thanks for your replies support and love . as you can see by the time of this posting here I am again if it is the requip what is the alternative and why is not given in the 1st place .I have tried to tell my wife that  I need to chance my meds. but cant tell her why just today she remarked on how well I am controlling parkinsons.  plus she has her own health problems stress being one of them.   answers on a post .....


#8

Hi Goblin shark,

If I were your wife I would be upset to think that you couldn't talk to me about how you have been feeling, it is not an easy thing to admit (Believe me I know from personal experience)

To recognise as you do that you are not in control is half the battle but you have also become secretive about it which is very dangerous territory indeed.

Do you have a parkinson's nurse you could talk to?

People on this forum have lost their homes and their families because of gambling and hyper-sexuality, are you prepared to sit and let that happen because you would rather avoid a difficult conversation with someone who loves you?

 

Thinking of you

 

Caroline.


#9

Hi Goblinshark.

Caroline is right...you have everything to lose by continuing with the secrecy.

If you come off the Requip it needs to be slowly reduced to prevent withdrawal symptoms,  then the Sinemet needs to be gradually increased.

I won't lie and say it is easy but in the end my husband has better control of his symptoms than before.

Neurologists were swept up in the fever of advertising and bribes when the newer drugs were first produced and the side effects hidden by the profit-driven manufactures.

Now it has been forced out into the open many are rethinking and going back to the older, safer but less profitable drugs like Sinemet.

Perhaps you could tell your wife that you love her very much and can't find the words to tell her you are troubled and need her help.

Then ask her to read this page.

Together you can stop this before your lives are ruined as ours were.

Love

GG

 

 


#10

reporting in  slept last night  I don't feel lost anymore . l don't feel found but I am enjoying today .the demons have gone if not for good ? hopefully you are all fighting fit. much love


#11

Hi Goblin.shark

It is good to hear you are feeling stronger.

Have you had any more thoughts about sharing your secrets with your wife or reviewing your drugs side effects with your Parkinson's nurse?

Love

GG


#12

my wife is waiting for an op. and suffering from stress I am on my own in this .that's why your support is so helpful .how are you coping with the side effects one and all?   much love


#13

You are not aloneI

I have posted an article in today's paper in the "libido" thread.

The OCDs tend to be gambling and/or hypersexuality. Many users of this forum have faced this terror and  stopped the drugs , many only after losing everything.

The only way to stop this is to change your drugs to Levadopa. It is not possible, in my experience to " cope with" the symptoms whilst in their grip.

You have to grasp this nettle to change your life and return to your real self.

Please ring the helpline or your Parkinsons nurse.

Your wife's stress will be far worse if you wait for things to escalate.

Be brave and  ask for help.

Love

GG